| Catalog Number |
6721-0737 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hip Fracture (2349)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised after patient fell and sustained a femoral fracture.The stem, head, and liner were revised to competitor femoral implants and an mdm metal liner.There were no allegations against the revised head and liner.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.